skin-hair-icon

Hair loss problem

As i have read the reviews of tugain(minoxidil) 5%. It has some side effects and once we stop using it the hair fall worsen. Pls advise whether it is safe to use or nt ?
views-icons 34 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hey, Minoxidil must be applied on the scalp at least twice daily and for at least four months to see results. Minoxidil works less well in patients that are older, have larger areas of baldness, and have been bald for longer periods of time.Its widely used drug ,withdrawal effect is common ,consult dermatologist befe using as there are many other reasons for hair fall
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO